MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PT HYBRID GLEN POST REGENEREX; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. PT HYBRID GLEN POST REGENEREX; PROSTHESIS, SHOULDER
Catalog Number PT-113950
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 20 months post implantation after a sudden onset of pain and pop in the shoulder.During the revision, the surgeon excised scar tissue, synovitis, and adverse tissue reaction.The glenoid was floating free in the joint and fractured through the metal stem within the glenoid vault.The glenoid post, glenoid, adapter, and head were revised.The stem was retained.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: sm hybrid glenoid base 4 mm, cat# 113952, lot# 952230.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 02020.
 
Additional Manufacturer Narrative
Visual examination of the provided photograph identified that the regenerex post is fractured.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional and a timeline was created.Review of the available records identified the following: general plus regional block; pain and a pop in her shoulder, imaging was concerning for dissociation of the glenoid component; significant amount of scar tissue from the previous surgery encountered; no rotator cuff tear present; no loosening of the stem, retained; synovitis and altr excised; ¿the glenoid component was found free in the joint having failed and fractured through the metal stem within the glenoid vault.¿ a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
PT HYBRID GLEN POST REGENEREX
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15335836
Report Number0001825034-2022-02019
Device Sequence Number17752109
Product Code KWS
UDI-Device Identifier00880304459854
UDI-Public(01)00880304459854(17)290515(10)482100
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K060694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPT-113950
Device Lot Number482100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale